Getbig Bodybuilding, Figure and Fitness Forums
June 22, 2018, 03:51:44 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: switching from sust 300 to test 400  (Read 1756 times)
clayton green
Getbig II
**
Gender: Male
Posts: 270



« on: April 07, 2007, 04:09:40 PM »

After I finish my first vial (10cc) of sust, would it be okay to switch to test 400 in lieu of the sust?  Any down sides/benefits?
Report to moderator   Logged
clayton green
Getbig II
**
Gender: Male
Posts: 270



« Reply #1 on: April 07, 2007, 05:33:32 PM »

Would it help if I started running the two together until I ran out of the test 400.
Report to moderator   Logged
Rimbaud
Getbig V
*****
Gender: Male
Posts: 9893


There can be only one.


« Reply #2 on: April 07, 2007, 05:38:55 PM »

What kind of Test is the Test 400?
Report to moderator   Logged
trab
Getbig V
*****
Gender: Male
Posts: 4950


« Reply #3 on: April 07, 2007, 09:05:04 PM »

After you take a shot of real Sustanon, it takes at least 21 days for it to be spent. A bit Longer if the dose was building up. Switchings fine, but everything you take after that last sus shot is riding on top of the sus esters as they burn out in order.

Any of this stuff can be mixed. Its very common. Don't contaminate it.
Pay attn to what your longest lasting ester is so you know how long till you are really "OFF".
Avoiding rapid drops in dose avoids problems. I get less probs from increase then decreases.

Report to moderator   Logged
benchmstr
Getbig V
*****
Gender: Male
Posts: 11749

Heraclitus was right


« Reply #4 on: April 07, 2007, 09:11:25 PM »

What kind of Test is the Test 400?
c,e,and p and it hurts like a bitch

bench
Report to moderator   Logged
clayton green
Getbig II
**
Gender: Male
Posts: 270



« Reply #5 on: April 08, 2007, 05:50:21 AM »

Your right, mine contains test P 25 mg, test e 188 mg and test c 187 mg. Is it worse than the sust 300?  I don't mind the initial pain but the injection site is very painful for 3-4 days plus I get the chills, night sweats and flu like symptoms each time I inject.  I want to stop the sust and run something else.  Any suggestions?  I scheduled for another inject on the 10th.
Report to moderator   Logged
SPRINKFSU
Getbig III
***
Gender: Male
Posts: 324


« Reply #6 on: April 08, 2007, 07:51:31 AM »

it is the test prop that is hurting you along with the high BA in it.get some test E and you be fine.get rid of that crap.
Report to moderator   Logged
Rimbaud
Getbig V
*****
Gender: Male
Posts: 9893


There can be only one.


« Reply #7 on: April 08, 2007, 07:59:07 AM »

it is the test prop that is hurting you along with the high BA in it.get some test E and you be fine.get rid of that crap.

Agreed.
Report to moderator   Logged
trab
Getbig V
*****
Gender: Male
Posts: 4950


« Reply #8 on: April 08, 2007, 08:10:04 PM »

Your right, mine contains test P 25 mg, test e 188 mg and test c 187 mg. Is it worse than the sust 300?  I don't mind the initial pain but the injection site is very painful for 3-4 days plus I get the chills, night sweats and flu like symptoms each time I inject.  I want to stop the sust and run something else.  Any suggestions?  I scheduled for another inject on the 10th.

A couple Tylenol and Ibuprofrin can do wonders. Once you knock a fever/ pain out it is often gone. Its geting it to go thats the deal.
Report to moderator   Logged
clayton green
Getbig II
**
Gender: Male
Posts: 270



« Reply #9 on: April 09, 2007, 04:37:36 AM »

I heard that some pain  medications can inhibit the AS effects such as Aleve, Naproxen, etc.  is that correct?
Report to moderator   Logged
Rimbaud
Getbig V
*****
Gender: Male
Posts: 9893


There can be only one.


« Reply #10 on: April 09, 2007, 04:47:25 AM »

I heard that some pain  medications can inhibit the AS effects such as Aleve, Naproxen, etc.  is that correct?

I'm not entirely sure but I believe that they can inhibit recovery some.
Report to moderator   Logged
trab
Getbig V
*****
Gender: Male
Posts: 4950


« Reply #11 on: April 10, 2007, 12:26:49 PM »

I heard that some pain  medications can inhibit the AS effects such as Aleve, Naproxen, etc.  is that correct?

The inflammation from the workout is prolly responsible for triggering growth process, I read anti-inflamatorys have shown some reduction in muscle growth. But If you'r all sick and feverish and in pain you cant train. If its a fever from shot reaction (happens even w/ pharma quality sometimes) knocking it out can do the trick.
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!